# SDR SWIA202157040

- Difficulty date: January 20, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BACK-UP SILL (INTERCOSTAL) BELOW THE PAX DOOR HAS CORROSION ON STGR21L  BETWEEN FS333 AND FS349.   (C-CHECK) RO 3/25/2021    REMOVED AND REPLACED BACK-UP SILL (INTERCOSTAL) BELOW THE PAX DOOR ON STGR21L BETWEEN FS333 AND FS349.REF: DWG SH670-31810 REV-W AND CRJ700 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY
